# SDR ASAA2025122063292

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 74,411 hours, 39,835 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 3163
- Condition: Faulty
- Location: Zone 100
- Part time: 74,411 hours, 39,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON DISENGAGED AUTOPILOT A THE A/C WOULD NOT RESPOND TO CONTROL INPUTS TO TURN LEFT. ACFT COULD TURN RT. ATTEMPTED ANOTHER TURN TO THE LT AT APPROXIMATELY 3 UNITS OF AILERON ROLL THE ROLL STOPPED. ROLLED RIGHT TO THE LEFT SEVERAL TIMES BEFORE WE HAD CONTROL; TO THE LT. GROUNDED - YES. R & R UPPER AILERON PCU IAW AMM 27-11-71 LEAK AND OPS CHECKED GOOD.
